# SDR SWAA2016080154373

- Difficulty date: July 30, 2016
- Submitted: August 1, 2016
- Operation: Air carrier
- Aircraft: N7828A
- Make and model: Boeing 737-7CT
- Aircraft serial: 33697
- Aircraft time: 46,526 hours, 21,927 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D17102030
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EXIT LIGHT INOPERATIVE.  R & R THE BATTERY IAW MM.
